# SDR 98ZZZX4661

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520K
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: SA631496
- Condition: Incompatible
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST VALVE STICKING AND MATERIAL TRANSFER DUE TO MATERIAL INCOMPATIBILITY.  EXHAUST VALVE (P/N SA643873), STEM IS CHROME PLATED AND VALVE GUIDE (P/N SA631496), IS ALUMINUM BRONZE AND THE 2 MATERIALS ARE NOT COMPATIBLE.  NI-RESIST VALVE GUIDE (P/N 643767) SHOULD BE USED IAW TCM SB M85-18.  ALL CYLINDERS REPAIRED BY USING (P/N 652956) EXHAUST VALVE AND (P/N 643767) EXHAUST GUIDE.
